# SDR CA190717011

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: SPCTL011
- Condition: Burned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

(CAN) WITH POWER APPLIED, VIP CONTROL PANEL STARTED SMOKING WITH FLAMES UNTIL POWER WAS REMOVED.  REMOVED AND INSTALLED A CUSTOMER SUPPLIED REPAIRED VIP SWITCH PANEL IAW BD-100 SMM 44-10-15. PERFORMED SATISFACTORY OPERATIONAL TEST OF THE CABIN ENTERTAINMENT SYSTEM PER BD-100 SMM 44-10-00. PN OFF:SP-CTL-01-1 S/N OFF:090400750 PN ON :SP-CTL-01-1 S/N ON: 090400913 (TC# 20190717011)
